Alert archive / Michigan / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 9, NWS Detroit, MI

June 5, 2005Bay County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Jun 5, 2005, 3:45 PM EDT for Bay County, Michigan. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2005, 3:45 PM EDT (19:45 UTC)
Expired
Jun 5, 2005, 4:04 PM EDT
In force
19 min
Issued by
NWS Detroit, MI
Area
Counties, with a storm outline in the text

County Bay County, MI

The radar

The Detroit radar (KDTX), 108 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 1:15 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2005-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 321 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2005-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
321 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1129 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDTX 051946
SVRDTX
MIC017-052030-
/O.NEW.KDTX.SV.W.0009.050605T1945Z-050605T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
345 PM EDT SUN JUN 5 2005

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BAY COUNTY IN SOUTHEAST MICHIGAN

* UNTIL 430 PM EDT

* AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN
  DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS         
  LOCATED  NEAR AUBURN...OR 4 MILES WEST OF BAY CITY...MOVING        
  NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BAY CITY AND KAWKAWLIN AROUND 355 PM EDT
  ESSEXVILLE AND BAY CITY STATE PARK AROUND 355 PM EDT

A TORNADO WATCH IS ALSO IN EFFECT. REMEMBER...TORNADOES CAN AND
OCCASIONALLY DO DEVELOP RAPIDLY IN SEVERE THUNDERSTORMS. IF
THREATENING WEATHER IS OBSERVED...MOVE TO SAFE SHELTER IMMEDIATELY.

LAT...LON 4359 8412 4352 8374 4362 8370 4376 8394

$$

SF / MANN
2 follow-up statements
000 
WWUS53 KDTX 051955
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
355 PM EDT SUN JUN 5 2005

MIC017-052030-
/O.CON.KDTX.SV.W.0009.000000T0000Z-050605T2030Z/
BAY MI-
355 PM EDT SUN JUN 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 430 PM EDT FOR BAY
COUNTY...

AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO GOLF BALL SIZE...
AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
KAWKAWLIN...OR ABOUT 7 MILES NORTHWEST OF BAY CITY...MOVING NORTHEAST
AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BAY CITY STATE PARK BY 405 PM EDT

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
SOUTHEAST MICHIGAN.

LAT...LON 4359 8412 4352 8374 4362 8370 4376 8394

$$

MANN
000 
WWUS53 KDTX 052004
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
404 PM EDT SUN JUN 5 2005

MIC017-052014-
/O.CAN.KDTX.SV.W.0009.000000T0000Z-050605T2030Z/
BAY MI-
404 PM EDT SUN JUN 5 2005

...THE SEVERE THUNDERSTORM WARNING FOR BAY COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS EXITED THE COUNTY. THUS THE 
WARNING HAS BEEN CANCELLED.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL RADIO...TELEVISION...OR
CABLE TELEVISION FOR THE LATEST UPDATES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
SOUTHEAST MICHIGAN.

LAT...LON 4359 8412 4352 8374 4362 8370 4376 8394

$$

MANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:05 PM EDT, 40 minutes earlier.

Area forecast discussion, Jun 5, 3:05 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
305 PM EDT SUN JUN 5 2005

.SHORT TERM...SUNDAY NIGHT AND MONDAY.

MAIN ACTION IN THE SHORT TERM IS JUST GETTING STARTED...AND WILL
CONTINUE THROUGH MUCH OF THE EVENING. STRONG DESTABILIZATION HAS
OCCURRED TODAY WITH PLENTY OF SUNSHINE COUPLING WITH ABJECTION OF
WARM AND MOIST AIR FROM KENTUCKY/OHIO VALLEY. INITIAL CONVECTIVE
ACTIVITY HAS FIRED ON LAKE BOUNDARY/OLD CONVECTIVE BOUNDARY IN
SOUTHWEST LOWER...WITH NEXT BATCH ALREADY ON THE HEEL OF THIS ON
MAIN SHORTWAVE ENERGY LIFTING NORTHEAST THROUGH ILLINOIS. SHEAR WILL
BE SUFFICIENT (30-40KTS) FOR SUPERCELLS GIVEN THE INSTABILITY 2000+
J/KG MIXED LAYER...3000+ SFC). TORNADO WATCH IS ALREADY OUT AND WILL
SHAPE THE GRIDS TO THIS POTENTIAL THROUGH 00Z.

WOULD EXPECT LINGERING ACTIVITY AFTER 00Z...MORE CONCENTRATED IN THE
00Z-04Z AREA...BUT ALSO POSSIBLE OVERNIGHT. FOR NOW...WILL GO FOR A
CHANCE OF THUNDERSTORMS 00Z ON...AND REFINE LATER THIS EVENING BASED
ON HOW THIS SVR WX EVENT EVOLVES THIS EVENING.

QUIET TOMORROW IN THE WAKE OF UPPER TROF RESPONSIBLE FOR TONIGHTS
WX...BUT TEMPERATURES DO NOT COOL OFF ALL THAT MUCH WITH WEST WINDS
IN THE LOW LEVELS. WOULD EXPECT MID 80S TO BE PREVALENT WITH THE
SUNSHINE EXPECTED...WITH HUMIDITY LEVELS DONE -VS- TODAY.

&&

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY.

THE LULL CONTINUES INTO TUESDAY...BUT ADDITIONAL TROFFING IS ALREADY
DIGGING INTO THE WESTERN CONUS...PROMISING TO SET UP AN ACTIVE WX
PATTERN FOR THE CENTRAL CONUS...WITH THIS ACTIVITY FEEDING ALONG THE
NORTHERN EDGE OF THE EASTERN RIDGE INTO THIS GENERAL VICINITY. THE
POSITION OF THE RIDGE (AND ASSOCIATED CAPPING) WILL BE THE IMPORTANT
PART OF THIS FORECAST...AS THE NORTHERN EDGE WILL BE WAFFLING VERY
CLOSE THE THE CWA. WILL LEAVE THUNDERSTORMS IN THE FORECAST IN THE
WED THRU SAT TIMEFRAME...WITH THE BEST CHANCE ATTM APPEARING TO BE
THU/FRI.

TEMPERATURES TO REMAIN IN THE 80S UNTIL LATE IN THE FORECAST...AND
EVEN THEN...WILL JUST EDGE THEM BACK A FEW DEGREES AS BASIC PATTERN
HOLDS. THERE DOES REMAIN A HINT OF ENOUGH SHORTWAVE ENERGY TO KNOCK
BACK THE RIDGE SOME MORE...BUT THIS HAS VARIED IN MODEL RUNS OVER
THE PAST FEW DAYS. WITH THIS EXPECTED TRANSITION...WILL TAPER OFF
PRECIPITATION CHANCES THROUGH THE WEEKEND...EXPECT THE FOCUS TO
SETTLE A BIT FURTHER SOUTH. THAT SAID...12Z GFS HAS ALREADY DELAYED
THIS IDEA FURTHER WITH NO REAL SIGNIFICANT COOLING UNTIL SUNDAY
NIGHT INTO EARLY THE FOLLOWING WEEK.

&&

.AVIATION...ISSUED AT 115 PM EDT.

VERY UNSTABLE AIRMASS SETTING UP OVER SOUTHEAST MICHIGAN THIS
AFTERNOON...AS TEMPERATURES CONTINUE TO RISE INTO THE UPPER 80S TO
LOWER 90S. LOW LEVEL CAP CONTINUES TO WEAKEN AND WILL BE ALL BUT
GONE BY 18Z. SOUTHWEST FLOW OFF OF LAKE MICHIGAN SHOULD INITIATE
CONVECTIVE DEVELOPMENT OVER SW LOWER MICHIGAN. VISIBLE SATELLITE
IMAGERY INDICATES DEVELOPING CU FIELD. LOOKING FOR THUNDERSTORMS
BETWEEN 21-00Z OVER SOUTHEAST MICHIGAN. ASSUMING THE STORMS WORK
OVER THE ATMOSPHERE...NOT ANTICIPATING ANY ADDITIONAL STORMS TONIGHT
WITH THE ACTUAL COLD FRONT...BUT THIS WILL HAVE TO BE WATCHED.
DRY SLOT PUNCHING INTO THE REGION TOMORROW MORNING SHOULD ASSURE
CLEAR/PARTLY CLOUDY SKIES...WITH SW WINDS PICKING UP DURING THE
MORNING...AS WE BEGIN TO TAP INTO 30 KNOT WINDS BETWEEN 925-850 MB.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...TORNADO WATCH 404 IN EFFECT THROUGH 00Z.
LAKE HURON...TORNADO WATCH 404 IN EFFECT THROUGH 00Z.
LAKE ST CLAIR...TORNADO WATCH 404 IN EFFECT THROUGH 00Z.
MI WATERS OF LAKE ERIE...TORNADO WATCH 404 IN EFFECT THROUGH 00Z

&&

DG/SF
Hazardous weather outlook, Jun 5, 10:00 AM EDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1000 AM EDT SUN JUN 5 2005

MIZ047>049-053>055-060>063-068>070-075-076-082-083-061000-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-
LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-
LENAWEE-MONROE-
1000 AM EDT SUN JUN 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF SOUTHEAST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE EXISTS A SUBSTANTIAL RISK OF SEVERE THUNDERSTORMS FROM MID
AFTERNOON INTO THIS EVENING. THE PRIMARY WEATHER HAZARD FROM THESE
THUNDERSTORMS WILL BE WIND GUSTS TO 70 MPH. HOWEVER...ISOLATED
OCCURRENCES OF LARGE HAIL...AT LEAST 1 INCH IN DIAMETER...AND EVEN
TORNADOES CAN NOT BE RULED OUT. STORM MOVEMENT WILL BE TOWARD THE
NORTHEAST AROUND 30 MPH.

A VERY WARM AND UNSTABLE AIRMASS AHEAD OF AN APPROACHING COLD FRONT
WILL PRODUCE NUMEROUS THUNDERSTORMS LATE THIS AFTERNOON INTO
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MORE THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH SATURDAY
AS ANOTHER COLD FRONT REACHES THE WESTERN GREAT LAKES REGION AND
THEN SLOWLY ADVANCES EAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-061000-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH
MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC
MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON
MI-
1000 AM EDT SUN JUN 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE HURON...LAKE ST CLAIR
AND THE MICHIGAN WATERS OF LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

THERE EXISTS A SUBSTANTIAL RISK OF SEVERE THUNDERSTORMS FROM MID
AFTERNOON INTO THIS EVENING. THE PRIMARY WEATHER HAZARD FROM THESE
THUNDERSTORMS WILL BE WIND GUSTS TO 50 KNOTS. HOWEVER...ISOLATED
OCCURRENCES OF LARGE HAIL...AT LEAST 1 INCH IN DIAMETER...AND EVEN
WATERSPOUTS CAN NOT BE RULED OUT. STORM MOVEMENT WILL BE TOWARD THE
NORTHEAST AROUND 30 MPH.

A VERY WARM AND UNSTABLE AIRMASS AHEAD OF AN APPROACHING COLD FRONT
WILL PRODUCE NUMEROUS THUNDERSTORMS LATE THIS AFTERNOON INTO
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MORE THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH SATURDAY
AS ANOTHER COLD FRONT REACHES THE WESTERN GREAT LAKES REGION AND
THEN SLOWLY ADVANCES EAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

SF

In the hours before

Special weather statement, Jun 5, 1:26 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
126 PM EDT SUN JUN 5 2005

LCZ422>423-460-LHZ421>422-MIZ047>049-053>055-
060>063-068>070-075-082>083-060000-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-OUTER SAGINAW BAY-
INNER SAGINAW BAY-BAY-GENESEE-HURON-LAPEER-LENAWEE-LIVINGSTON-
MACOMB-MIDLAND-MONROE-OAKLAND-SAGINAW-ST. CLAIR-SANILAC-
SHIAWASSEE-TUSCOLA-WASHTENAW-
126 PM EDT SUN JUN 5 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 404 IN
EFFECT UNTIL 8 PM EDT FOR THE FOLLOWING AREA...

IN MICHIGAN THIS WATCH INCLUDES 17 COUNTIES

IN SOUTHEAST MICHIGAN

BAY... GENESEE... HURON...
LAPEER... LENAWEE... LIVINGSTON...
MACOMB... MIDLAND... MONROE...
OAKLAND... SAGINAW... SANILAC...
SHIAWASSEE... ST. CLAIR... TUSCOLA...
WASHTENAW... WAYNE...

THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS

DETROIT RIVER... LAKE ST. CLAIR... ST. CLAIR RIVER...
HARBOR BEACH TO PORT SANILAC MI... INNER SAGINAW BAY...
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC
MI...
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH
MI...
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON
MI
OUTER SAGINAW BAY... PORT AUSTIN TO HARBOR BEACH MI...
PORT SANILAC TO PORT HURON MI...
MICHIGAN WATERS OF LAKE ERIE...

THIS INCLUDES THE CITIES OF...WARREN...SAGINAW...PONTIAC...
ANN ARBOR...LAPEER...BAY CITY...DETROIT...PORT HURON...ADRIAN...
FLINT...BAD AXE...OWOSSO...SANDUSKY...MIDLAND...MONROE...
HOWELL AND CARO.
Local storm report, Jun 5, 3:16 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
316 PM EDT SUN JUN 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             1 E MERRILL             43.41N 84.32W
06/05/2005  0.75 INCH        SAGINAW            MI   TRAINED SPOTTER

&&

SHULER
Local storm report, Jun 5, 3:35 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
335 PM EDT SUN JUN 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HAIL             1 NE LAPORTE            43.51N 84.17W
06/05/2005  1.75 INCH        MIDLAND            MI   TRAINED SPOTTER

&&

SHULER

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 2:27 PM EDTSpecial Marine WarningDTX2 hr
Jun 5, 2:34 PM EDTSevere Thunderstorm WarningDTXBay41 min
Jun 5, 2:57 PM EDTSevere Thunderstorm WarningDTXMidland, Saginaw46 min
Jun 5, 2:59 PM EDTSevere Thunderstorm WarningDTXTuscola46 min
Jun 5, 3:17 PM EDTSevere Thunderstorm WarningDTXHuron73 min
Jun 5, 3:49 PM EDTSevere Thunderstorm WarningDTXMidland46 min
Jun 5, 3:53 PM EDTTornado WarningDTXSaginaw70 min
Jun 5, 4:11 PM EDTSevere Thunderstorm WarningDTXTuscola79 min
Jun 5, 4:23 PM EDTSevere Thunderstorm WarningDTXLapeer62 min
Jun 5, 4:24 PM EDTTornado WarningDTXBay40 min
Jun 5, 4:26 PM EDTSpecial Marine WarningDTX94 min
Jun 5, 4:27 PM EDTTornado WarningDTXHuron79 min
Jun 5, 4:30 PM EDTSpecial Marine WarningDTX90 min
Jun 5, 4:52 PM EDTTornado WarningDTXTuscola41 min
Jun 5, 4:57 PM EDTSevere Thunderstorm WarningDTXSanilac78 min
Jun 5, 5:09 PM EDTSevere Thunderstorm WarningDTXSaint Clair23 min
Jun 5, 5:35 PM EDTSpecial Marine WarningDTX85 min
Jun 5, 5:52 PM EDTSpecial Marine WarningDTX83 min
Jun 5, 6:20 PM EDTSevere Thunderstorm WarningDTXSaginaw, Shiawassee71 min
Jun 5, 6:22 PM EDTSevere Thunderstorm WarningDTXBay53 min
Jun 5, 6:23 PM EDTSpecial Marine WarningDTX97 min
Jun 5, 6:28 PM EDTSevere Thunderstorm WarningDTXTuscola62 min
Jun 5, 6:30 PM EDTTornado WarningDTXSaginaw60 min
Jun 5, 6:38 PM EDTSevere Thunderstorm WarningDTXSanilac40 min
Jun 5, 6:50 PM EDTTornado WarningDTXBay32 min
Jun 5, 7:09 PM EDTSpecial Marine WarningDTX96 min
Jun 5, 7:15 PM EDTSevere Thunderstorm WarningDTXHuron75 min
Jun 5, 7:23 PM EDTSevere Thunderstorm WarningDTXWashtenaw51 min
Jun 5, 7:28 PM EDTSevere Thunderstorm WarningDTXTuscola62 min
Jun 5, 7:39 PM EDTTornado WarningDTXTuscola38 min
Jun 5, 7:46 PM EDTSevere Thunderstorm WarningDTXOakland74 min
Jun 5, 7:56 PM EDTSevere Thunderstorm WarningDTXLapeer, Sanilac64 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.